# SDR ABXA20160924147

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 100,498 hours, 27,925 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part serial: NSN
- Condition: Cracked
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED PRESSURE WEB IS CRACKED AT STATION 995 IN MAIN CABIN UNDER FLOOR.  REPAIRED MAIN CABIN FLOOR PRESSURE WEB AT STATION 995 IN ACCORDANCE WITH REO G20250 REV 8 AND ABX REA B653-62043MR. SDR INFO:  CRACKED, 11", PART NUMBER: 145T8755-19, SERIAL NUMBER:  NSN, PART NAME:  WEB, LOCATION: STA 995. AIRCRAFT WAS GROUNDED.
